# SDR HNAA9900065

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 21,661 hours
- Component: Dhc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 OVHD EMERGENCY CEILING AISLE LIGHTS ARE INOP.  REMOVED AND REPLACED BATTERIES PS1 AND PS2, OPS CHECK GOOD.
